# SDR CA060531025

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,800 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Link Assy
- Part number: 4033600
- Condition: Cracked
- Location: Nlg
- Part time: 16,119 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND PART CRACKED ON 1 LUG EXACTLY WHERE NOTED IN PIPER SERVICE LETTER 1088. THIS CRACK WAS VISIBLE WITH THE NAKED EYE, BUT ONLY AFTER THE PAINT WAS REMOVED. (TC NR 20060531025)
